# SDR DALA2025092106897

- Difficulty date: September 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 62,367 hours, 28,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ENTRANCE DOOR EXIT SIGN LIGHT INOP.   REPLACED BATTERY PACK REF. B757 AMM 33-51. (LP 7275678)
